Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stay_Thirsty

An accutane related question, please look, me love you long time.

Hi guys, I've been on this forum before, but I forgot my password to my account..

ANYWAYS I have a question on accutane, if anyone knows pleas post back..

I took accutane about 4 months ago, and stopped it because I got some bad anxiety. I don't know if it was related to the accutane but all my doctors said no way, but anyways I got treated for my anxiety and I'm really much better now. I was on accutane for about 3 months before I stopped and I was put on, topicals, Retin A... I know Retin A is vitamin A in gel form, so my real question is. If I were to go back on accutane, would I still have a bad initial breakout like I did the first time? I had it really bad, cystic acne, even though I never had it , and I don't know, just really persistent acne.

Thanks for the help in advanced, oh and stay clear my friends stay clear.

Share this post


Link to post
Share on other sites

There really is no way of knowing. It's possible that since you were on only four months ago you might not get an initial breakout or a less severe one, but you wouldn't know and I don't know.

Just know the first time I took accutane, my initial breakout was awful. The second time I didn't get one and the third time (I'm in my third course right now) was moderate but nowhere near as bad as the first time.

If you are worried, ask about getting prednisone at the beginning of your treatment. It has been a lifesaver for me because it gets rid of the inflammation and the PAIN, even though it would most likely be temporary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×